# SDR SWIA20230919001

- Difficulty date: September 18, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N760SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10223
- Aircraft time: 46,522 hours, 30,923 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Failed
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE WARNING MESSAGE DURING GO AROUND WHEN SELECTING GEAR UP. QRH RESOLVED THE ISSUE AND GEAR CAME BACK DOWN 3 GREEN WHEN SELECTING GEAR DOWN. (FLIGHT 3259 CLOSED)UPON ARRIVAL TO AIRCRAFT, INTERROGATED MDC AND FOUND B1-005969 (AS WELL AS B1-007460, 007432, 007427, 065387, AND 065386) PERFORMED TROUBLESHOOTING IN REFERENCE WITH CRJ 700 FIM 32-31-00. WHILE TROUBLESHOOTING PERFORMED OPERATIONAL TEST OF PSEU PER CRJ 700 AMM 32-61-01 AS WELL AS PERFORMED INSPECTION AND CHECKS OF ALL LANDING GEAR PROXIMITY SENSING SENSORS IN REFERENCE WITH CRJ 700 AMM 32-61-05, AND FOUND ALL PROX SYS SENSING SENSORS TO BE PROPERLY RIGGED AND OPS CHECKING GOOD. PERFORMED JACKING OF AIRCRAFT PER CRJ 700 AMM 07-11-01 AND SUBSEQUENTLY PERFORMED MULTIPLE LANDING GEAR EXTENSION AND RETRACTION TESTS PER CRJ 700 AMM 32-30-00. WHILE PERFORMING LANDING GEAR EXTENSION AND RETRACTION OPERATIONAL CHECKS, NOTED THAT TIME FOR ALL GEAR TO BE UP AND LOCKED TOOK 10 SECONDS AND UPON RETRACTION TOOK 11 SECONDS TO BE DOWN AND LOCKED WITH HYDRAULIC SYSTEM ACMP 3A AND 3B PERFORMING IN BOTH SINGULAR AND DUAL OPERATIONAL FUNCTIONS, FOUND EXTENSION AND RETRACTION TIMES TO BE WELL WITHIN OPERATING LIMITS OF A MAX TIME
